Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 249, NWS Tulsa, OK

September 7, 2012Craig County, Mayes County, Rogers County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 7, 2012, 3:46 PM CDT for Craig County, Mayes County, Rogers County, Oklahoma. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2012, 3:46 PM CDT (20:46 UTC)
Expired
Sep 7, 2012, 4:30 PM CDT
In force
44 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Craig County, OK, Mayes County, OK, Rogers County, OK

The radar

The Tulsa radar (KINX), 22 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 3:54 PM CDTTSTM WND DMGClaremore, OKSEVERAL TREES UPROOTED. SOME ROOF DAMAGE IN TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 2:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1095 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
1368 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

889 
WUUS54 KTSA 072046
SVRTSA
OKC035-097-131-072130-
/O.NEW.KTSA.SV.W.0249.120907T2046Z-120907T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
  MAYES COUNTY IN NORTHEAST OKLAHOMA
  ROGERS COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 430 PM CDT

* AT 341 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES NORTHEAST OF CHELSEA TO 17 MILES SOUTHWEST
  OF OOLOGAH...MOVING EAST AT 50 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CLAREMORE...ADAIR...TIAWAH...PENSACOLA...CHEROKEE STATE PARK...
  DISNEY...LANGLEY...PRYOR...SPAVINAW STATE PARK...SPAVINAW...
  SALINA...CHOUTEAU...LOCUST GROVE AND ROSE.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 243 AND 274.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3650 9500 3617 9501 3616 9505 3616 9512
      3614 9512 3607 9533 3632 9581 3639 9581
      3640 9579 3642 9579 3642 9582 3653 9581
      3659 9568
TIME...MOT...LOC 2046Z 285DEG 43KT 3658 9520 3626 9585

$$
1 follow-up statement
169 
WWUS54 KTSA 072120
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT FRI SEP 7 2012

OKC035-131-072131-
/O.CAN.KTSA.SV.W.0249.000000T0000Z-120907T2130Z/
CRAIG OK-ROGERS OK-
420 PM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR ROGERS AND SOUTHERN CRAIG
COUNTIES IS CANCELLED...

LAT...LON 3650 9500 3649 9500 3617 9501 3616 9505
      3616 9512 3614 9512 3614 9513 3608 9533
      3613 9544 3637 9544 3651 9533
TIME...MOT...LOC 2121Z 289DEG 47KT 3643 9481 3619 9524

$$

OKC097-072130-
/O.CON.KTSA.SV.W.0249.000000T0000Z-120907T2130Z/
MAYES OK-
420 PM CDT FRI SEP 7 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
MAYES COUNTY...

AT 420 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES EAST OF DISNEY TO MURPHY...MOVING EAST AT 55
MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LOCUST
GROVE AND ROSE.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 263 AND 272.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3650 9500 3649 9500 3617 9501 3616 9505
      3616 9512 3614 9512 3614 9513 3608 9533
      3613 9544 3637 9544 3651 9533
TIME...MOT...LOC 2121Z 289DEG 47KT 3643 9481 3619 9524

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:20 PM CDT, 26 minutes earlier.

Area forecast discussion, Sep 7, 3:20 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT FRI SEP 7 2012

.DISCUSSION...

CHANGES ARE A COMING. THE SURFACE COLD FRONT...WHICH WAS HELD UP
FOR A TIME TODAY AS A WEAK LOW PRESSURE RIPPLED ON BY...IS NOW ON
THE MOVE. WIND GUSTS ARE TOPPING 50 MPH BEHIND THE FRONT...DUE TO
THE TIGHT PRESSURE GRADIENT AND ISALLOBARIC FORCING. AS THIS
FRONT MOVES SOUTH THE POTENTIAL FOR STRONG WIND GUSTS IN EXCESS OF
40 MPH WILL LIKELY CONTINUE...MAINLY ACROSS NORTHEAST OK. WILL LET
THE ONGOING WIND ADVISORY CONTINUE THRU 03Z AND LET THE EVENING
SHIFT ADJUST IF NEED BE. AHEAD OF THE FRONT...TEMPS HAVE SOARED
ONCE THE MID CLOUDS CLEARED OUT ENOUGH TO ALLOW FOR SOME
INSOLATION. BRISTOW MESONET HAS HIT 108 DEGREES. MUCH OF EASTERN
OK IN FACT IS ABOVE 100 DEGREES THIS HOUR. WILL LET THE HEAT
HEADLINES CONTINUE THROUGH 00Z...AND WE WILL FINALLY BE ABLE TO
SHELVE THIS FOR AWHILE BY TONIGHT.

PRECIP CHANCES WILL BE A CHALLENGE...ESPECIALLY FOR WESTERN
SECTIONS. THE HRRR SUGGESTS THAT CONVECTION WILL GRADUALLY
INCREASE IN COVERAGE IN THE VICINITY OF THE FRONT THIS
AFTERNOON...EVENTUALLY ORGANIZING INTO LINE SEGMENTS OR CLUSTERS
AS THEY MOVE INTO FAR EASTERN OK AND WESTERN AR THIS EVENING. THE
LATEST ECMWF ALSO SUGGESTS A BAND OF POST FRONTAL CONVECTION WILL
DEVELOP LATER ON TONIGHT...AS STRONG MID LVL COLD FRONTOGENESIS
AND QG FORCING FOR ASCENT INCREASES AS THE MAIN SHORTWAVE
APPROACHES. I HAVE ADJUSTED POPS UPWARD ACROSS NORTHEAST OK IN
ANTICIPATION OF THIS. GIVEN THE INSTABILITY AND GRADUALLY
INCREASING SHEAR WITH TIME...SEVERE WIND AND HAIL ARE A GOOD
POSSIBILITY...ESPECIALLY IF AN ORGANIZED LINE SEGMENT OR CLUSTER
CAN GET GOING IN THE HOT WARM SECTOR. PRECIP CHANCES WILL QUICKLY
SHIFT SOUTHEAST AFTER 06Z AND SHOULD BE DONE BY 12Z WITH SKIES
CLEARING OUT.

SHOULD BE A VERY NICE WEEKEND WITH HIGHS IN THE 80S AND LOWS IN
THE 50S...EVEN UPPER 40S BY SUNDAY MORNING OVER PARTS OF NW AR. A
BACK DOOR FRONT WILL ATTEMPT TO KEEP THE WARMING TREND IN CHECK
OVER NE OK AND NW AR SUNDAY AFTERNOON. TEMPS WILL WARM BACK INTO
THE 90S EARLY NEXT WEEK WITH SHORTWAVE RIDGING OVERHEAD. A FRONTAL
BOUNDARY WILL EVENTUALLY PUSH INTO THE REGION BY FRIDAY OF NEXT
WEEK...AND THERE IS REASONABLE ENOUGH AGREEMENT BETWEEN THE MEDIUM
RANGE MODELS TO INSERT A SLIGHT CHANCE FOR THE TAIL END OF THE
FORECAST.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   55  80  53  88 /  60   0   0   0
FSM   61  81  54  88 /  60   0   0   0
MLC   60  81  54  89 /  40   0   0   0
BVO   54  81  51  88 /  50   0   0   0
FYV   55  76  48  84 /  80   0   0   0
BYV   54  75  49  81 /  80   0   0   0
MKO   57  80  53  86 /  60   0   0   0
MIO   55  78  53  82 /  70   0   0   0
F10   58  80  56  87 /  50   0   0   0
HHW   63  82  55  87 /  30   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM FRIDAY FOR OKZ053.

     HEAT ADVISORY UNTIL 7 PM FRIDAY FOR OKZ049-OKZ060-OKZ064-OKZ065-
     OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
     OKZ075-OKZ076.

     WIND ADVISORY UNTIL 10 PM FRIDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
     OKZ066-OKZ067.

AR...HEAT ADVISORY UNTIL 7 PM FRIDAY FOR ARZ019-ARZ020.

     EXCESSIVE HEAT WARNING UNTIL 7 PM FRIDAY FOR ARZ029.

&&

LONG TERM....30
Hazardous weather outlook, Sep 7, 1:22 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
122 PM CDT FRI SEP 7 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1257 PM CDT FRI SEP 7 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...LATE AFTERNOON.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A SHARP COLD FRONT WILL MOVE THROUGH THE REGION DURING THE REMAINDER
OF THE AFTERNOON AND EARLY EVENING. BEFORE THE FRONT ARRIVES TEMPERATURES
OF 100 OR MORE WILL BE COMMON IN EAST CENTRAL AND SOUTHEAST OKLAHOMA AS
WELL AS WEST CENTRAL ARKANSAS. RELATIVE HUMIDITY VALUES OF 20 TO 30
PERCENT IN THAT SAME AREA AND SOUTHERLY WINDS OF 10 TO 15 MILES AN HOUR
WILL TRANSLATE TO AN ELEVATED FIRE RISK. ANY ONGOING FIRES WILL BE
DIFFICULT TO CONTAIN...AND A SIGNIFICANT WIND SHIFT AND INCREASE IN
WIND SPEED WILL OCCUR WITH FRONTAL PASSAGE.

AN HOUR OR TWO AFTER THE FRONT MOVES THROUGH...WINDS WILL GUST UP TO
35 TO 45 MILES AN HOUR FOR A FEW HOURS. PLACES FROM ABOUT INTERSTATE
44 ON NORTH AND WEST WILL EXPERIENCE THE MOST WIND.

ISOLATED TO WIDELY SCATTERED THUNDERSTORM AHEAD OF THE FRONT WILL
BECOME MUCH MORE NUMEROUS WITH AND BEHIND THE FRONT. NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS WILL STAND THE HIGHEST LIKELIHOOD OF THUNDERSTORMS.
A FEW OF THOSE STORMS MAY BECOME SEVERE LATE AFTERNOON INTO THE
EVENING HOURS. DAMAGING WIND WILL BE THE PRIMARY SEVERE THREAT WITH LARGE
HAIL A SECONDARY CONCERN. THE THREAT SHOULD BE OVER WELL BEFORE MIDNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SURFACE HIGH PRESSURE WILL BUILD INTO THE SOUTHERN PLAINS THIS
WEEKEND. THE FIRE DANGER THREAT WILL REMAIN ON SATURDAY GIVEN THE
DRIER AIR-MASS AND BRISK NORTH WINDS.

HIGH PRESSURE WILL SHIFT EAST OF THE REGION MONDAY INTO TUESDAY
WITH SOUTHERLY WINDS INCREASING. LIMITED MOISTURE RETURN FROM THE
GULF WILL CREATE AN INCREASING FIRE DANGER THREAT TUESDAY.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Sep 7, 2:49 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
249 PM CDT FRI SEP 7 2012

OKZ054>056-072030-
NOWATA OK-OSAGE OK-WASHINGTON OK-
249 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NOWATA...NORTHEASTERN OSAGE AND WASHINGTON

AT 248 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF DEWEY...MOVING EAST AT 45 MPH. OTHER STORMS WERE INTENSIFYING
EAST OF PAWHUSKA...ALSO MOVING EAST AT 45 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9545 3659 9544 3659 9656 3699 9628
      3701 9557
TIME...MOT...LOC 1948Z 279DEG 23KT 3674 9587
Special weather statement, Sep 7, 3:32 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
332 PM CDT FRI SEP 7 2012

OKZ060-066-067-070-072100-
MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
332 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE...SOUTHEASTERN TULSA AND SOUTHWESTERN WAGONER

AT 332 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HECTORVILLE...
MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...HECTORVILLE...LEONARD...CHOSKA...PORTER...
STONEBLUFF...REDBIRD...COWETA...JAMESVILLE...TAFT AND HASKELL.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3597 9548 3570 9551 3579 9598 3593 9597
TIME...MOT...LOC 2032Z 276DEG 26KT 3585 9589

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 3:22 AM CDTWind AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Okfuskee and 7 more17 hr
Sep 7, 2:49 PM CDTSpecial Weather StatementTSANowata, Osage, Washington41 min
Sep 7, 2:53 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers, Washington67 min
Sep 7, 3:01 PM CDTSevere Thunderstorm WarningTSACraig, Nowata44 min
Sep 7, 3:32 PM CDTSpecial Weather StatementTSAWagoner28 min
Sep 7, 3:40 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa50 min
Sep 7, 3:47 PM CDTRed Flag WarningTSACherokee, Haskell, Latimer, McIntosh, Mayes, Muskogee and 3 more4 hr
Sep 7, 3:54 PM CDTSpecial Weather StatementTSACreek, Okfuskee51 min
Sep 7, 3:58 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner17 min
Sep 7, 4:04 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee56 min
Sep 7, 4:09 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes51 min
Sep 7, 4:25 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa35 min
Sep 7, 4:36 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Wagoner39 min
Sep 7, 4:53 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner52 min
Sep 7, 5:01 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Muskogee, Sequoyah59 min
Sep 7, 5:30 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, McIntosh, Muskogee, Pittsburg, Sequoyah60 min
Sep 7, 5:55 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Latimer, LeFlore, Sequoyah65 min
Sep 7, 6:21 PM CDTSpecial Weather StatementTSALatimer24 min
Sep 7, 6:37 PM CDTSevere Thunderstorm WarningTSALeFlore38 min
Sep 7, 6:56 PM CDTSpecial Weather StatementTSALeFlore34 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.